# SDR N6WA2015110502

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 31,737 hours, 22,947 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR HANDLE COVER NOT STOWED.  SECURED OVERWING EMER EXIT HANDLE COVER IAW AMM 51-22-61.
